# SDR EISA98082

- Difficulty date: April 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47066
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 260
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HIGH FREQUENCY EDDY CURRENT INSPECTION FOR CRACKS AT DENT LOCATION, FOUND CRACK JUST BELOW DENT AT LIGHTNING STRIKE AT FS 260 AND LONGERON 19L.  CUT OUT, FABRICATED DOUBLERS AND INSTALLED PER SRM 53-04 FIGURE 38.  (M)
